# SDR RAIA00412039

- Difficulty date: December 29, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 15,726 hours, 14,621 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 33020
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

3517- BDL- NR 1 AND NR 2 BLEED LEAK, SMOKE IN COCKPIT.  MAINTENANCE REMOVED AND REPLACED GAMMA DUCT CLAMP AND SEALS AT BLEED NR 1 PNEUMATIC LINE.
